# SDR SWIA200110314

- Difficulty date: November 2, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 25,903 hours, 33,485 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190204
- Part serial: 2212
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CAPTAIN'S AHRS DISPLAY DISAPPEARED, ATTITUDE DISPLAY ALERT ILLUMINATED WITH CHIME HEADING AND ROLL FLAGS APPEARING ON BOTH SIDES.  THIS REOCCURRED AFTER RESET ATTITUDE DISPLAY.  REPLACED RELAYS K0395 AND K0397, 10 MIN BACK UPFUSE AND REPLACED NR 1 AHRS AHC85.  TESTED SYSTEM IAW 34-00-00.  NR 1 AHRS TEST GOOD.
